# SDR UPS07848822

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHTS BATTERY CHARGING (K5) CB POPPED, TRIED TO RESET & WILL NOT STAY IN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY & RELAY MODULE IAW MM 33-50-01-2.  OPS CHECKS GOOD.
